MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 3-WY LOW PRSSRE SWIVEL LCK OFF

Medline Industries, LP MEDLINE; 3-WY LOW PRSSRE SWIVEL LCK OFF
Catalog Number DYNJSC301
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that leaking stopcock.
 
Additional Manufacturer Narrative
The account reported finding leaking stopcock.A sample was received for investigation; twenty one packs were provided, seven samples were tested, the stopcocks were visually inspected, one was noted to contain a hairline split at the base of "on/off" valve, and when the samples were functionally tested no fluid flowed or leaked out of any portion of the stopcock.The reported leaking was not confirmed during functional testing.The nature of the reported damage indicates that the error occurred due to a potential molding defect, and the component manufacturing facility identified that the leaking is caused by a mold deviation which leads to uneven wall thickness of the item; the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
3-WY LOW PRSSRE SWIVEL LCK OFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50914808
Report Number1417592-2026-51928
Device Sequence Number5394023
Product Code DTL
UDI-Device Identifier40884389734569
UDI-Public40884389734569
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJSC301
Device Lot Number22IBJ220
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown